# SDR ASOA2015110514110

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 3 SCREW HOLES ON RBL 9 FLOORBEAM AND PANEL 282LRF SUPPORT STRUCTURE AT FS 559.96.  REMOVED CORROSION IAW SRM 51-21-06.  EVALAUTED BLEND AREA AND FOUND TO BE WITHIN THE ALLOWABLE LIMITS OF REO 601R-53-00-005, FIGURE 1. COMPLIED WITH REO601R-53-00-005.  THIS IS A MAJOR REPAIR.  THIS REPAIR HAS BEEN RECLASSIED AS A MAJOR REPAIR IAW EC/TC REO 601R-53-00-005.
